# SDR CA121207005

- Difficulty date: December 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 6,713 hours
- Engine: Ge CF343B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6003303025
- Condition: Cracked
- Location: Cockpit
- Part time: 1,676 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE WINDSHIELD CRACKED TOP TO BOTTOM.
